# SDR DALA2016062204833

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LOWER SKIN OTBD GUIDE VANE, OTBD FLAP AT RT WING.  LOWER SKIN OTBD GUIDE VANE, OTBD FLAP AT RT WING WAS REPAIRED IAW SRM 57-03D, PAR 11.
